BibTeX record journals/aml/Zhang00

download as .bib file

@article{DBLP:journals/aml/Zhang00,
  author    = {Yi Zhang},
  title     = {Maximal cofinitary groups},
  journal   = {Arch. Math. Log.},
  volume    = {39},
  number    = {1},
  pages     = {41--52},
  year      = {2000},
  url       = {https://doi.org/10.1007/s001530050002},
  doi       = {10.1007/s001530050002},
  timestamp = {Sat, 27 May 2017 14:23:40 +0200},
  biburl    = {https://dblp.org/rec/journals/aml/Zhang00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics